Top 10 Dextromethorphan Guaifenesin Phenylephrine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Primary Health

#ad

Guaifenesin 400mg, Dextromethorphan 20mg, Phenylephrine 10mg/20mL, Flu & Sore Throat Acetaminophen 650mg, Primary Health Maximum Strength Cold, 6 Oz.

#ad
Primary Health #ad - Multi-symptom relief targets virus symptoms for maximum relief of sore throat plus cough, minor aches and pains, nasal congestion, sinus congestion and pressure, and headache.

Berry Blast flavor. Reduces fever, promotes nasal and/or sinus drainage, and thins and loosens bothersome bronchial secretions and phlegm to rid bronchial passageways of mucus and make coughs more productive. Targets aches, expectorant, pains, and fever while working as a cough suppressant, and nasal decongestant. Compare to mucinex fast-max Cold, Flu & Sore Throat active ingredients. For ages 12 and older. Active ingredients: acetaminophen 650 mg, Dextromethorphan 20 mg, Guaifenesin 400 mg, Phenylephrine 10 mg.
BrandPrimary Health #ad
ManufacturerAurohealth #ad
Height5.75 Inches
Length2.38 Inches
Weight0.47 Pounds
Width1.38 Inches

2. ValuMeds

#ad

Non-Drowsy, ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour, Long-Lasting Bronchial Suppressant

#ad
ValuMeds #ad - Focused adult support – valumeds cough Relief is for children and adults ages 12 and up. Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing.

Please follow the directions closely to ensure proper safety and use. Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently. Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results. Non-drowsy day time relief – the smart choice for when you can’t miss work, school, or an important event, our cold cough relief provides non-drowsy support.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64744-6

3. Tylenol

#ad

Pain, Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct., Cough & Congestion

#ad
Tylenol #ad - From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.

This severe cold & flu medicine helps relieve fever, minor aches and pains, headache, sore throat, nasal congestion, and cough.224-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.

Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

4. Good Sense

#ad

Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg, 72 Count, GoodSense Maximum Strength Nasal Decongestant PE, Common Cold and Upper Respiratory Allergies

#ad
Good Sense #ad - Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.

Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Aspirin and gluten free. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Non-drowsy relief so you can power through your day. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

5. HealthA2Z

#ad

200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM Cough,Immediate Release,Uncoated, HealthA2Z Mucus Relief DM

#ad
HealthA2Z #ad - Coughs become more productive and sleep improves. The active ingredient dextromethorphan works as a suppressant which helps reduce the frequency and intensity of your cough. Made in usa / contains guaifenesin which helps loosen and thin mucus, making it easier to expectorate. Do not to exceed 6 doses in 24 hours. Adults and children 12 years and older: take 1 tablet every 4 hours with a full glass of water while symptoms exit.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberFP0922

6. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.

Breathe easier, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Maximum strength support – packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

7. Amazon Basic Care

#ad

Amazon Basic Care Tussin DM Cough Suppressant Expectorant, 8 Fl Oz

#ad
Amazon Basic Care #ad - Cough suppressant: amazon basic Care Tussin DM temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Effective cold relief: amazon basic Care Tussin DM provides soothing action that targets the source of your cough, plus relieves your chest congestion.

Active ingredients: this product contains dextromethorphan HBr a cough suppressant and guaifenesin expectorant which compare to the active ingredients in Robitussin Cough + Chest Congestion DM. Expectorant: helps loosen phlegm mucus and thin bronchial secretions to drain bronchial tubes for mucus relief and chest congestion relief. Non-drowsy: when taken as directed, this cough suppressant and expectorant provides mucus relief and is formulated to be a non-drowsy solution for cough and mucus.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Number35934
ModelS0050AN

8. Mucinex

#ad

White, 68 Count Pack of 1, Mucinex DM 12 hour Cough and Chest Congestion Medicine -Expectorant and Cough Suppressant tabletsLasts 12 hours/Powerful Symptom Relief/Extended-Release Bi-layer

#ad
Mucinex #ad - Controls cough and thins & loosens mucus to make coughs more productive and help relieve chest congestion. Active ingredients: guaifenesin 600 mg expectorant & Dextromethorphan HBr 30 mg cough suppressant In each extended-release bi-layer tablet.

Dosage: adults and children 12 years of age and over: 1 or 2 tablets every 12 hours. Trust mucinex: mucinex is the #1 doctor recommended OTC expectorant and the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Stock up and save: did you know, if you use Mucinex 12 Hour often you can and save when you buy higher count packs. Do not exceed 4 tablets in 24 hours.

Children under 12 years of age: Do not use. Mucinex pantented bi-layer tablet contains an immediate-release layer on one side and extended-release layer on the other side which allows extended relief for up to 12 hours. Immediate and extended relief that lasts up to 12 hours. Mucinex is the #1 doctor recommended OTC expectorant among Internists, General Practitioners & Family Practitioners.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5 Inches
Length2.5 Inches
Weight0.2 Pounds
Width2.5 Inches
Part NumberN40
ModelN40

9. Sudafed

#ad

24 ct, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.06 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

10. Robitussin

#ad

Robitussin Adult Long-Acting CoughGels 20 Count, Liqui-Gels Capsules, 8-Hour Non-Drowsy Cough Suppressant

#ad
Robitussin #ad - Formulated with a cough suppressant to help reduce the urge to cough. Robitussin lingering cold adult Long-Acting CoughGels cough medicine, liquid-filled gel capsules, 20 count. Provides up to eight hours of cough relief in one non-drowsy dose. Suitable for adults and children 12 years and over. Long-lasting cough relief for adults in a convenient, easy-to-take pill.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length1.75 Inches
Weight0.09 Pounds
Width3 Inches
Part Number2172484
Model300318743201